# SDR IPXA2017020313646

- Difficulty date: February 2, 2017
- Submitted: February 3, 2017
- Operation: Air carrier
- Aircraft: N164UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 005
- Aircraft time: 13,517 hours, 8,349 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cover
- Condition: Unsecure
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROTECTIVE PLASTIC COVER OVER ARM/DISARM LEVER ON CREW ENTERY DOOR DOES NOT CLOSE FULLY.FOUND EMERGENCY SLIDE WARNING LIGHT NOT SECURED.  REINSTALLED LIGHT IAW MM 52-73-11. DISARM LEVER COVER OPENS FULLY.
